Alert archive / New York / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 55, NWS New York, NY

July 21, 2010Putnam County, Rockland County, Westchester County, New York; Greater Bridgeport Planning Region, Connecticut

NWS New York, NY issued this severe thunderstorm warning at Jul 21, 2010, 6:03 PM EDT for Putnam County, Rockland County, Westchester County, New York; Greater Bridgeport Planning Region, Connecticut. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 21, 2010, 6:03 PM EDT (22:03 UTC)
Expired
Jul 21, 2010, 7:00 PM EDT
In force
57 min
Issued by
NWS New York, NY
Area
Storm-based polygon

Counties Greater Bridgeport Planning Region, CT, Putnam County, NY, Rockland County, NY, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 81 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 21, 1:32 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 10.1 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2010-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 299 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2010-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
299 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1033 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 5:11 PM EDT, 52 minutes earlier.

Area forecast discussion, Jul 21, 5:11 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
511 PM EDT WED JUL 21 2010

.SYNOPSIS...
A FRONTAL BOUNDARY TONIGHT WILL USHER IN HIGH PRESSURE FOR
THURSDAY INTO FRIDAY. A WARM FRONT ON SATURDAY WILL BE FOLLOWED BY
A COLD FRONT SUNDAY. HIGH PRESSURE WILL THEN BUILD IN FOR THE
FIRST HALF OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 10 PM THIS EVENING/...
SCT TSTMS HAVE DEVELOPED LATE THIS AFTERNOON...PRIMARILY TO THE
NORTH OF NYC ACROSS THE LOWER HUDSON VALLEY AND CT. LAPS
INDICATES THAT AIRMASS RECOVERY HAS BEEN QUICK HOWEVER. MAIN UPPER
LEVEL SPIN SHOWS UP ENE OF LAKE SUPERIOR. AS THE WIND FIELD
INCREASES ACROSS THE CWA...THE SEVERE THREAT WILL ALSO INCREASE
THROUGH THIS EVENING. MAIN LIMITING FACTOR IS THAT THE STRONGEST
SHORTWAVE ENERGY WILL BE JUST N OF THE CWA.

IT SHOULD BE NOTED THAT STORMS WILL HAVE THE POTENTIAL TO BE MUCH
MORE INTENSE THAN WHAT HAS ALREADY OCCURRED...WITH DAMAGING WINDS
THE MAIN THREAT. THERE REMAINS AN ISOLATED TORNADO THREAT...
ESPECIALLY ACROSS THE LOWER HUDSON VALLEY AND CT.

THERE IS A MODERATE RISK OF RIP CURRENTS AT THE ATLANTIC BEACHES
THROUGH THIS EVENING.

&&

.SHORT TERM /10 PM THIS EVENING THROUGH FRIDAY/...
COLD FRONT USHERS THE TSTMS OUT TO SEA OVERNIGHT. DEEP NW FLOW
WILL ALLOW FOR MIXING ABOVE H85 AND LOW AFTERNOON RH THU. THIS
WILL ALSO RESULT IN A VERY LIMITED SEA BREEZE AND WARM TEMPS
ALONG THE COAST. UPSTREAM SATELLITE INDICATES A SUNNY DAY.

UPPER LEVEL RIDGE OVER THE NRN GULF TRANSLATES EWD TO THE ATLANTIC
COAST FRI. MOISTURE PLUME ROUNDS THE RIDGE WITH AN INCREASE IN
CLOUDS AND A CHANCE FOR PCPN BY LATE IN THE DAY WITH INCREASING
WAA.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
WARM FRONT LIFTS NE THROUGH THE CWA FRI NIGHT INTO SAT MORNING.
SCT TSTMS POSSIBLE. BOUNDARY APPEARS TO STALL JUST N OF THE
CWA...AND SOME MODEL RUNS HAVE KEPT THE BOUNDARY CLOSE ENOUGH TO
TO KEEP TSTMS GOING AND REDUCE TEMPS DUE TO PCPN AND CLOUDS. AN
ENSEMBLE APPROACH FAVORS THE HOTTER SOLUTIONS AND HAVE FOLLOWED
FOR THE FORECAST. TEMPS APPROACHING 100 ACROSS THE HOT SPOTS OF
NERN NJ WITH WIDESPREAD 100 DEGREE HEAT INDICES POSSIBLE. POPS
LIMITED TO LOW CHANCE DUE TO A MORE NLY EXPECTED POSITION OF THE
BOUNDARY.

UPPER LEVEL SYSTEM WHICH IS CURRENTLY OVER THE ALASKA PANHANDLE
WILL DRAW A STRONG COLD FRONT THROUGH THE CWA SAT NIGHT INTO SUN.
THE EXACT TIMING IS STILL UNCERTAIN. A ROUND OF TSTMS POSSIBLE
WITH THE FRONT...THEN TEMPS DROP TO SEASONAL LEVELS FOR MON-WED AS
HIGH PRES BUILDS OVER THE REGION. HUMIDITY INCREASES WED WITH
ONSHORE FLOW DEVELOPING.

&&

.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
A COLD FRONT MOVES ACROSS THE REGION TONIGHT.

A LINE OF CONVECTION IS SOLIDIFYING TO THE NW OF THE TERMINALS
LATE THIS AFT AND WILL POTENTIALLY IMPACT THE TERMINALS IN THE
00Z TO 04Z TIME FRAME. PRIOR TO THAT TIME...CONVECTION LOOKS TO BE
SCT...HOWEVER ANY OF THESE THUNDERSTORMS COULD REACH SEVERE
LIMITS. MOVEMENT OF THUNDERSTORMS WILL BE WEST AT 25 KT. SUB-VFR
LIKELY IN ANY THUNDERSTORMS.

SKIES CLEAR BEHIND THE FRONT...03Z-06Z. NORTHWEST FLOW THURSDAY
WITH OCCASIONAL GUSTS 15 TO 20 KT.

     NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT:  HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KEWR FCSTER COMMENTS: HAZE ALOFT REDUCING SLANTWISE VISIBILITY TO
5SM. AMENDMENTS POSSIBLE FOR CONVECTION THIS AFTERNOON AND EVENING.

KJFK FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR CONVECTION THIS
EVENING.

KLGA FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR CONVECTION THIS
EVENING.

KTEB FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR CONVECTION THIS
EVENING.

KHPN FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR CONVECTION THIS
EVENING.

KISP FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR CONVECTION THIS
EVENING.

OUTLOOK FOR 18Z THURSDAY THROUGH MONDAY...
THURSDAY-THURSDAY NIGHT...VFR. FRIDAY-SATURDAY NIGHT...SUB-VFR
CONDITIONS POSSIBLE IN SCATTERED SHRA/TSRA.
SUNDAY...PREDOMINATELY VFR WITH ISOLATED SHRA/TSRA POSSIBLE.
MONDAY...VFR.

&&

.MARINE...
A COLD FRONT WILL PASS THE WATERS TONIGHT. HIGH PRES WILL THEN
BUILD ACROSS THE CWA THU AND OFFSHORE ON FRI. A WARM FRONT WILL
LIFT N ON SAT...FOLLOWED BY A COLD FRONT BY SUN. HIGH PRES BUILDS
IN FOR THE BEGINNING OF NEXT WEEK.

WINDS AND SEAS BELOW SCA LEVELS THROUGH THU. TSTMS WILL RESULT IN
HAZARDOUS CONDITIONS THROUGH AROUND 10PM TONIGHT. SWELL WILL BUILD
LATE THU ALONG A FRONTAL BOUNDARY S OF THE WATERS. WAVEWATCH CLIPS
THE ERN OCEAN WITH 5 FT SEAS. WILL KEEP FORECAST AROUND 4FT UNTIL
THIS SWELL CAN BE BETTER RESOLVED...SCA CONDITIONS ARE VERY
MARGINAL WITH THIS EVENT.

BETTER CHANCE OF SCA SEAS OVER THE WEEKEND WITH MODERATE SW/SSW
FLOW AHEAD OF THE STRONG COLD FRONT. WINDS BELOW SCA LEVELS
ATTM...BUT WILL NEED TO FOLLOW THE TRENDS AS THE ASSOCIATED LOW TO
THE N MAY DROP INTO THE 980S AS IT REACHES THE MARITIMES.

WINDS AND SEAS BELOW SCA LEVELS MON-WED DUE TO THE BUILDING HIGH.

&&

.HYDROLOGY...
TSTMS THIS EVENING WILL PRODUCE LOCALLY HEAVY RAIN. AREAS OF URBAN
AND POOR DRAINAGE FLOODING CAN BE EXPECTED. ANY TRAINING CELLS
WILL RESULT IN A HIGHLY LOCALIZED FLASH FLOOD THREAT. THE NEXT
CHANCE FOR RAIN WILL BE FRI AFTERNOON...BUT THE EXACT TIMING AND
TRACK OF THE CONVECTIVE COMPLEX IS TO UNCERTAIN TO DETERMINE ATTM.
A FRONTAL BOUNDARY WILL TRACK THROUGH THE REGION OVER THE
WEEKEND...RESULTING IN ADDITIONAL SCT TSTMS.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...NONE.

&&
Hazardous weather outlook, Jul 21, 1:37 PM EDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
137 PM EDT WED JUL 21 2010

NYZ075>077-080-081-221745-
KINGS (BROOKLYN)-QUEENS-NASSAU-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
137 PM EDT WED JUL 21 2010

...SEVERE THUNDERSTORM WATCH 508 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE OCEAN THROUGH
THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ005>012-NJZ002>006-011-NYZ067>074-078-079-221745-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN-
EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-
137 PM EDT WED JUL 21 2010

...SEVERE THUNDERSTORM WATCH 508 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-221745-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
137 PM EDT WED JUL 21 2010

...SEVERE THUNDERSTORM WATCH 508 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

JMC

In the hours before

Local storm report, Jul 21, 5:42 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
542 PM EDT WED JUL 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND GST     5 NNE BEDFORD           41.26N 73.61W
07/21/2010  E65 MPH          WESTCHESTER        NY   PUBLIC

            TREES SNAPPED IN HALF

&&

JOHN_M
Local storm report, Jul 21, 5:43 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
543 PM EDT WED JUL 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             BEDFORD                 41.20N 73.65W
07/21/2010  U1.00 INCH       WESTCHESTER        NY   PUBLIC

&&

JOHN_M
Local storm report, Jul 21, 5:50 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
550 PM EDT WED JUL 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     HAIL             MONROE                  41.32N 74.19W
07/21/2010  E0.88 INCH       ORANGE             NY   TRAINED SPOTTER

&&

PB
Local storm report, Jul 21, 5:52 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW YORK NY
552 PM EDT WED JUL 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             5 NNE BEDFORD           41.26N 73.61W
07/21/2010  U1.00 INCH       WESTCHESTER        NY   PUBLIC

            QUARTER SIZE HAIL

&&

JOHN_M
Local storm report, Jul 21, 5:59 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
559 PM EDT WED JUL 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             5 NNW HAVERSTRAW        41.26N 73.98W
07/21/2010  E1.00 INCH       ROCKLAND           NY   TRAINED SPOTTER

&&

JOHN_M
Local storm report, Jul 21, 6:02 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
602 PM EDT WED JUL 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     HAIL             5 NNW HAVERSTRAW        41.26N 73.98W
07/21/2010  M2.00 INCH       ROCKLAND           NY   TRAINED SPOTTER

&&

JM

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 12:37 PM EDTSpecial Weather StatementOKXRockland53 min
Jul 21, 1:21 PM EDTSpecial Weather StatementOKXSuffolk54 min
Jul 21, 1:29 PM EDTAreal Flood AdvisoryOKXSuffolk2 hr
Jul 21, 1:39 PM EDTAreal Flood AdvisoryOKXOrange111 min
Jul 21, 1:51 PM EDTSevere Thunderstorm WarningOKXSuffolk39 min
Jul 21, 1:54 PM EDTSpecial Marine WarningOKX21 min
Jul 21, 2:15 PM EDTSpecial Marine WarningOKX45 min
Jul 21, 3:01 PM EDTSpecial Weather StatementOKXWestchester59 min
Jul 21, 4:02 PM EDTSevere Thunderstorm WarningOKXOrange58 min
Jul 21, 4:22 PM EDTSevere Thunderstorm WarningOKXOrange, Putnam, Rockland, Westchester53 min
Jul 21, 4:31 PM EDTSpecial Marine WarningOKX29 min
Jul 21, 4:44 PM EDTSevere Thunderstorm WarningOKXOrange46 min
Jul 21, 5:01 PM EDTSpecial Marine WarningOKX59 min
Jul 21, 5:03 PM EDTSevere Thunderstorm WarningOKXPutnam, Westchester57 min
Jul 21, 5:26 PM EDTSpecial Marine WarningOKX34 min
Jul 21, 5:28 PM EDTSevere Thunderstorm WarningOKXOrange, Putnam, Rockland, Westchester62 min
Jul 21, 5:34 PM EDTAreal Flood AdvisoryOKXOrange, Putnam, Rockland, Westchester116 min
Jul 21, 5:43 PM EDTSpecial Marine WarningOKX62 min
Jul 21, 6:03 PM EDTSevere Thunderstorm WarningOKXSuffolk27 min
Jul 21, 6:22 PM EDTTornado WarningOKXSuffolk23 min
Jul 21, 6:24 PM EDTSpecial Marine WarningOKX36 min
Jul 21, 6:34 PM EDTSevere Thunderstorm WarningOKXSuffolk41 min
Jul 21, 6:43 PM EDTSpecial Marine WarningOKX47 min
Jul 21, 6:45 PM EDTSpecial Weather StatementOKXOrange, Putnam60 min
Jul 21, 6:46 PM EDTSpecial Marine WarningOKX29 min
Jul 21, 7:03 PM EDTSpecial Weather StatementOKXSuffolk57 min
Jul 21, 7:06 PM EDTSevere Thunderstorm WarningOKXSuffolk24 min
Jul 21, 7:11 PM EDTSpecial Marine WarningOKX64 min
Jul 21, 7:34 PM EDTAreal Flood AdvisoryOKXOrange86 min
Jul 21, 7:35 PM EDTSpecial Weather StatementOKXPutnam55 min
Jul 21, 7:38 PM EDTSevere Thunderstorm WarningOKXSuffolk52 min
Jul 21, 7:46 PM EDTAreal Flood AdvisoryOKXSuffolk59 min
Jul 21, 7:55 PM EDTSpecial Weather StatementOKXBronx, Rockland, Westchester50 min
Jul 21, 7:56 PM EDTSpecial Marine WarningOKX64 min
Jul 21, 4:01 PM EDTTornado WarningOKXNaugatuck Valley Planning Region29 min
Jul 21, 4:16 PM EDTSpecial Weather StatementOKX59 min
Jul 21, 4:27 PM EDTSevere Thunderstorm WarningOKXLower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region48 min
Jul 21, 4:36 PM EDTSevere Thunderstorm WarningOKXGreater Bridgeport Planning Region, Naugatuck Valley Planning Region39 min
Jul 21, 5:08 PM EDTSevere Thunderstorm WarningOKXLower Connecticut River Valley Planning Region, Southeastern Connecticut Planning Region52 min
Jul 21, 5:09 PM EDTAreal Flood AdvisoryOKXLower Connecticut River Valley Planning Region, Southeastern Connecticut Planning Region66 min
Jul 21, 5:23 PM EDTTornado WarningOKXGreater Bridgeport Planning Region37 min
Jul 21, 5:43 PM EDTAreal Flood AdvisoryOKXGreater Bridgeport Planning Region62 min
Jul 21, 6:20 PM EDTAreal Flood AdvisoryOKXLower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region115 min

Nearby

Severe Thunderstorm Warnings in New York, 2010Severe Thunderstorm Warnings in Connecticut, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.